# SDR CA151112004

- Difficulty date: September 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 12,104 hours
- Engine: Ge CF7002D2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Hose
- Condition: Ruptured
- Location: De-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED LT ENGINE DE-ICE LIGHT ILLUMINATED WITHOUT SYS SELECTION.  SCAT TYPE HOSE CONNECTING ENGINE DE-ICE LINES ON LT (OTBD) AREA OF ENGINE FOUND RUPTURED, ALLOWING COMPRESSOR DISCHARGE AIR TO FLOW INTO ENGINE AREA UNDER COWLINGS.
